# SDR HEEA954787

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041
- Condition: Cracked
- Location: M/R
- Part time: 11,419 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS ON THE NICKEL STRIP.  THE TIP RIB IS PARTIALLY UNBONDED.  THERE ARE NO MODIFICATIONS DONE TO THE TIP END FOR THE CSN TO BE COMPLIED WITH AND THIS BLADE ALSO MEETS THE TIME REQUIREMENT FOR THE ULTRA SONIC INSPECTION FOR TIME EXTENSION.
